# SDR FDEA201910102571

- Difficulty date: October 10, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77951
- Condition: Cracked
- Location: Bs 1581-1641
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK WAS FOUND CRACKED BETWEEN BS 1581 - 1641,  RBL 8.5.  THE SEAT TRACK WAS REPAIRED BY SECTIONAL REPLACEMENT AT EXISTING SPLICE BS 1571 TO 1651 IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1.  THE REPAIR WAS CLASSIFIED IAW MAJOR IAW GMM 6-2-100.
